English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Universal volume of groups and anomaly of Vogel's symmetry

MPS-Authors
/persons/resource/persons235087

Khudaverdian,  Hovhannes M.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235830

Mkrtchyan,  Ruben L.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Khudaverdian, H. M., & Mkrtchyan, R. L. (2017). Universal volume of groups and anomaly of Vogel's symmetry. Letters in Mathematical Physics, 107(8), 1491-1514. doi:10.1007/s11005-017-0949-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0A6D-8
Abstract
There is no abstract available